# SDR USAA990063

- Difficulty date: January 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N244US
- Make and model: Boeing 737201
- Aircraft serial: 22752
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 727
- Part time: 44,588 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING HM DROP IN VISUAL INSPECTION, FOUND A 1 INCH CRACK ON SKIN STATION 727A STRINGER 18R.  INSTALLED DOUBLER PER SRM 53-30-3 AND EA 63480.  (M)
